% This is an example bibliography file for FPSAC submissions. @article{BDJ, title={On the distribution of the length of the longest increasing subsequence of random permutations}, author={Baik, Jinho and Deift, Percy and Johansson, Kurt}, journal={J. Amer. Math. Soc.}, volume={12}, number={4}, pages={1119--1178}, year={1999}, DOI = {10.1090/S0894-0347-99-00307-0}, URL = {https://doi.org/10.1090/S0894-0347-99-00307-0}, } @article{BR, title = {The asymptotics of monotone subsequences of involutions}, author={J. Baik and E. Rains}, journal = {Duke Math. J.}, volume = {109}, number = {2}, pages ={205--281}, year = {2001}, DOI = {10.1215/S0012-7094-01-10921-6}, URL = {https://doi.org/10.1215/S0012-7094-01-10921-6},} @article{BLVZ, title={Chessboard complexes and matching complexes}, author={A. Bj{\"o}rner and L. Lov{\'a}sz and S. T. Vre{\'c}ica and R. {\v{Z}}ivaljevi{\'c}}, journal={J. Lond. Math. Soc.}, volume={49}, number={1}, pages={25--39}, year={1994}, DOI = {10.1112/jlms/49.1.25}, URL = {https://doi.org/10.1112/jlms/49.1.25}, } @inproceedings{BO, title={A new algebraic approach to the regular syndrome decoding problem and implications for PCG constructions}, author={Briaud, Pierre and {\O}ygarden, Morten}, booktitle={Annual International Conference on the Theory and Applications of Cryptographic Techniques}, pages={391--422}, year={2023}, organization={Springer} } @misc{Chen, author = {W. Y. C. Chen}, title = {Log-concavity and q-log-convexity conjectures on the longest increasing subsequences of permutations}, eprinttype = {arXiv}, eprint = {0806.3392}, year = {2008}, } @article{GP, title={On certain graded $S_n$-modules and the $q$-Kostka polynomials}, author={A. M. Garsia and C. Procesi}, journal={Adv. Math.}, volume={94}, number={1}, pages={82--138}, year={1992}, DOI = {10.1016/0001-8708(92)90034-I}, URL = {https://doi.org/10.1016/0001-8708(92)90034-I}, } @phdthesis{Garst, title={Cohen-macaulay complexes and group actions.}, author={Garst, Peter Freedman}, year={1979}, school={The University of Wisconsin-Madison}, type = {Ph.D. thesis} } @article{HRS, title={Ordered set partitions, generalized coinvariant algebras, and the Delta Conjecture}, author={J. Haglund and B. Rhoades and M. Shimozono}, journal={Adv. Math.}, volume={329}, pages={851--915}, year={2018}, DOI = {10.1016/j.aim.2018.01.028}, URL = {https://doi.org/10.1016/j.aim.2018.01.028}, } @misc{HR, title={Characters of local and regular permutation statistics}, author={Z. Hamaker and B. Rhoades}, eprinttype = {arXiv}, eprint = {2206.06567}, year = {2022}, } @misc{Liu, author = {J. M. Liu}, title = {Viennot shadows and graded module structure in colored permutation groups}, eprinttype = {arXiv}, eprint = {2401.07850}, year = {2024}, } @article{LMRZ, AUTHOR = {Liu, Jasper M. and Ma, Yichen and Rhoades, Brendon and Zhu, Hai}, TITLE = {Involution matrix loci and orbit harmonics}, JOURNAL = {Math. Z.}, FJOURNAL = {Mathematische Zeitschrift}, VOLUME = {310}, YEAR = {2025}, NUMBER = {2}, PAGES = {Paper No. 23, 38}, DOI = {10.1007/s00209-025-03736-4}, URL = {https://doi.org/10.1007/s00209-025-03736-4}, } @book{Macdonald, AUTHOR = {Macdonald, I. G.}, TITLE = {Symmetric functions and {H}all polynomials}, SERIES = {Oxford Mathematical Monographs}, EDITION = {Second}, PUBLISHER = {The Clarendon Press, Oxford University Press, New York}, YEAR = {1995}, PAGES = {x+475}, } @article{MMPR, AUTHOR = {Matherne, Jacob P. and Miyata, Dane and Proudfoot, Nicholas and Ramos, Eric}, TITLE = {Equivariant log concavity and representation stability}, JOURNAL = {Int. Math. Res. Not. IMRN}, FJOURNAL = {International Mathematics Research Notices. IMRN}, YEAR = {2023}, NUMBER = {5}, PAGES = {3885--3906}, DOI = {10.1093/imrn/rnab352}, URL = {https://doi.org/10.1093/imrn/rnab352}, } @incollection{NR, AUTHOR = {Novak, Jonathan and Rhoades, Brendon}, TITLE = {Increasing subsequences and {K}ronecker coefficients}, BOOKTITLE = {Open problems in algebraic combinatorics}, SERIES = {Proc. Sympos. Pure Math.}, VOLUME = {110}, PAGES = {87--91}, PUBLISHER = {Amer. Math. Soc., Providence, RI}, YEAR = {[2024] \copyright 2024}, } @article{RRT, AUTHOR = {Reineke, Markus and Rhoades, Brendon and Tewari, Vasu}, TITLE = {Zonotopal algebras, orbit harmonics, and {D}onaldson-{T}homas invariants of symmetric quivers}, JOURNAL = {Int. Math. Res. Not. IMRN}, FJOURNAL = {International Mathematics Research Notices. IMRN}, YEAR = {2023}, NUMBER = {23}, PAGES = {20169--20210}, DOI = {10.1093/imrn/rnad033}, URL = {https://doi.org/10.1093/imrn/rnad033}, } @misc{RR, title={Harmonics and graded Ehrhart theory}, author={V. Reiner and B. Rhoades}, eprinttype = {arXiv}, eprint = {2407.06511}, year = {2024}, } @article{RhoadesViennot, AUTHOR = {Rhoades, Brendon}, TITLE = {Increasing subsequences, matrix loci and {V}iennot shadows}, JOURNAL = {Forum Math. Sigma}, FJOURNAL = {Forum of Mathematics. Sigma}, VOLUME = {12}, YEAR = {2024}, PAGES = {Paper No. e97, 23}, DOI = {10.1017/fms.2024.75}, URL = {https://doi.org/10.1017/fms.2024.75}, } @book{Sagan, AUTHOR = {Sagan, Bruce E.}, TITLE = {The symmetric group}, SERIES = {The Wadsworth \& Brooks/Cole Mathematics Series}, NOTE = {Representations, combinatorial algorithms, and symmetric functions}, PUBLISHER = {Wadsworth \& Brooks/Cole Advanced Books \& Software, Pacific Grove, CA}, YEAR = {1991}, PAGES = {xviii+197}, } @article{Schensted, author = {C. Schensted}, title = {Longest increasing and decreasing sequences}, journal = {Canadian J. Math.}, volume = {13}, year = {1961}, pages = {179--191}, DOI = {10.4153/CJM-1961-015-3}, URL = {https://doi.org/10.4153/CJM-1961-015-3},} @incollection{Viennot, title={Une forme g{\'e}om{\'e}trique de la correspondance de Robinson-Schensted}, author={Viennot, G{\'e}rard}, booktitle={Combinatoire et Repr{\'e}sentation du Groupe Sym{\'e}trique: Actes de la Table Ronde du CNRS tenue {\`a} l'Universit{\'e} Louis-Pasteur de Strasbourg, 26 au 30 avril 1976}, pages={29--58}, year={1977}, organization={Springer} }